, , ,

Member’s Mark Ibuprofen Tablets 200 mg (600 ct., 2 pk.)

Availability:

10 in stock


$13.14

10 in stock

About this item

  • Compare to the active ingredient in Advil®
  • Pain reliever and fever reducer*
  • 200mg tablets
  • Two bottles of 600 tablets each
  • Ibuprofen coated tablets are for adults and children 12 years and over

Description

Compare to the active ingredient in Advil. The active ingredient in each tablet of Member’s Mark Ibuprofen Tablets 200 mg is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID). Use these coated tablets to temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps, for adults and children 12 years and over. For proven pain relief without a prescription, Member’s Mark Ibuprofen Tablets are strong on tough pain and temporarily reduce fever. When muscle aches and pains get in the way, get the relief you need with Equate Ibuprofen Tablets 200 mg, a nonsteroidal anti-inflammatory drug that works to keep you working. This product is a gluten free option for the relief you need with a coated ibuprofen tablet. No prescription required. Don’t let pain or fever interfere with your activities. Member’s Mark Ibuprofen Tablets 200 mg are coated and are strong on tough pain.

Specifications

  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil® active ingredient.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief.
  • NSAID: Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Member’s Mark Ibuprofen Tablets 200 mg (600 ct., 2 pk.)”

There are no reviews yet.

SHOPPING CART

close